Jump to content

Photo

Bumping Up To 100 Mg A Day

dose accutane 100 mg

4 replies to this topic

#1 acneguitarist

acneguitarist

    Junior Member

  • Members
  • Posts & Likes
    Posts: 39
    Likes: 2
About Me
  • Joined: 13-January 13

Posted 09 March 2013 - 02:04 AM

So after my second monthly derm appointment on Accutane, he says that if the big bumps (cysts) aren't gone in two weeks he wants to bump my dose from 80 mg a day to 100 mg a day.  Has anyone had a dose this high? It scares me a little bit although I haven't had too many issues with side effects.  I had a terrible initial breakout but it has cleared up very fast from that, I can post pictures if necessary. 



#2 acneguitarist

acneguitarist

    Junior Member

  • Members
  • Posts & Likes
    Posts: 39
    Likes: 2
About Me
  • Joined: 13-January 13

Posted 10 March 2013 - 10:52 PM

bump. 



#3 Livetoregret

Livetoregret

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 295
    Gallery Images: 14
    Likes: 51
About Me
  • Gender:Female
  • Location:SYDNEY, AUSTRALIA
  • Interests:finished taking Roaccutane December 2010.
    Takin this drug has been the worst decision I have ever made and I have regretted it every day since.
    Doseage: 60:40 mg alternating daily for 11/12 months
    Sideffects:None till course was over.
    Now - SEVERE dry/brittle hair.
    HAIRLOSS - lost at least 70% and continues...acne came back in July, worse than I ever suffered from it. I now have back, chest, neck & cheeks that are covered.
    So now Im bone dry with no natural hydration with horrific acne. As a 31 YO woman with now destroyed skin & hair.
    My side effects include: Chronic Dry mouth
    Severe dry,tight,dehydrated, ashy,mottled,discolored (yellow & red),wrinkled,scarred poorly healing skin
    Facial fat atrophy - fatloss. Hollow eyes & cheeks
  • Joined: 22-October 12

Posted 10 March 2013 - 11:41 PM

Dont do it you know that's an insanely high dose, thats obviously why you are concerned.

 

Doctors are morons and they do not care about your long term health.

Be your own advocate drop your dose to 20mg's a day max. Its has the exact same effect - aside from the side effects... 



#4 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Gender:Female
  • Joined: 05-December 11

Posted 11 March 2013 - 02:28 PM

thats really high, doesn't it depend on how much you weigh? my doctor told me i would need around 20mg to be completely clear but MAX 30MG (i am short though 5'2 and weight about 120ish pounds) but she said its not neccesary to go so high and that you have to wait 3 months for any improvement. I dont take it but i have heard all the nasty stuff comes with high dosages. just be patient.



#5 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,663
    Likes: 104
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 11 March 2013 - 06:12 PM

That's a insane dose trust me! People have been dages by 20mg! Don't do it! Roche even states that accutane can work up to 2-4onths after course is over! Many haven't cleared till after their course!

That's a insane dose trust me! People have been dages by 20mg! Don't do it! Roche even states that accutane can work up to 2-4onths after course is over! Many haven't cleared till after their course!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users